# SDR ASAA0956495

- Difficulty date: August 28, 2009
- Submitted: September 1, 2009
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 10,370 hours, 3,272 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH004749
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 10,370 hours, 3,272 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOW UP TO NR 2 IDG FREQUENT SERVICING.  REMOVED AND REPLACED NR 2 ENGINE IDG REF AMM 24 11 11 000 801 24 11 11 400 801.
